# SDR DALA13063530909

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 68,258 hours, 52,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED EMERGENCY LIGHTS ABOVE AFT OVER WING EXIT DOORS INOPERATIVE.  REPLACED BATTERY PACK IN POWER SUPPLY IAW AMM 33-53 AND OPS CHECKED NORMALLY.
